# SDR SWI2025F00710

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10138
- Aircraft time: 40,668 hours, 30,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HAS LARGE CRACK DOWN THE MIDDLE.  (FLIGHT 4238 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
